# SDR DALA2015082905343

- Difficulty date: August 15, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO INTERCOSTALT BS 1380, RBL 26.  REMOVED CORROSION IAW SRM 51-10-02 AND 53-00-04 ALLOWABLE DAMAGE 1.  FOUND OUT OF LIMITS IAW SRM 53-00-53.   R & R THE INTERCOSTAL IAW SRM 51-40-02 & DWG 146N5390.
